# SDR UG82002F00003

- Difficulty date: May 22, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 671774120
- Condition: Loose
- Location: Hydraulic Line
- Part time: 2,795 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF (A) HYDRAULIC SYSTEM FLUID.  B-NUT ON LINE ASSEMBLY LOOSENED AND BACKED OFF DUE TO INCORPORATION OF SB.  FURTHER INSTALLATIONS OF THIS BULLETIN HAVE BEEN TEMPORARILY TERMINATED BY MFG.  SECURED B-NUT,  SERVICED (A) HYDRAULIC SYSTEM.  SERVICED EMERGENCY GEAR AND BRAKE BOTTLE WITH NITROGEN PER MFG MM.
